MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0314SCF FIXED TIBIAL INSERT SC SIZE 3/14MM

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0314SCF FIXED TIBIAL INSERT SC SIZE 3/14MM
Catalog Number 02.07.0314SCF
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 february 2019: lot 172162: (b)(4) items manufactured and released on 23-oct-2017.Expiration date: 2022-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
About 6 months after primary the surgeon revised the patient knee for laxity.Liner swap.The surgery was completed successfully.

Brand Name
GMK-REVISION 02.07.0314SCF FIXED TIBIAL INSERT SC SIZE 3/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8310184
Report Number3005180920-2019-00023
Device Sequence Number16194647
Product Code JWH
UDI-Device Identifier07630030817298
UDI-Public07630030817298
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2022
Device Catalogue Number02.07.0314SCF
Device Lot Number172162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;